I am getting my skin sensitivity again, started about an hour ago, just after I took some Wobenzyme N for the first time. As of last night, I have started 3 things. Robaxacet [which I tried before and didn't help much, but I bought some more since I figured I've tried this and it didn't make me sick, so maybe time to try it again to help take even 3% of the pain away] this morning: Chinese pills containing 60% root of scandent schefflera, and 40% yahusuo. First time with these pills. later this morning: the Wobenzyme for the first time. Any ideas as to the culprit?? This skin sensitivity is similar to what I had with the percoset, mind you it is just beginning, don't feel it on all of my body yet, mostly my hands right now. Hmm...maybe it has to do with the zostrix I put on my arm this morning. I haven't reacted like this to the zostrix on my hands before, but I did put a cream on my hands after washing that I don't normally...hmm.. I guess I will have to stop 2 or 3 of the new things AND the hand cream to solve this. Any ideas, otherwise? anyone allergic to wobenzyme or this chinese herb? Or robaxacet? I am okay with regular tylenol. Thanks, J.